# SDR 02FDEA00952

- Difficulty date: December 17, 2002
- Submitted: December 18, 2002
- Operation: Air carrier
- Aircraft: N477FE
- Make and model: Boeing 727-200
- Aircraft serial: 21394
- Aircraft time: 40,642 hours, 28,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK IN STR 21 LT AT BS 540.
